Panadol Advance is an advanced formulation of paracetamol that contains Optizorb. Unlike some pain relievers that can sit in your stomach, Panadol Advance starts to release its medicine in as little as 5 minutes – and still has the safety profile you trust from Panadol.
Panadol Advance is gentle on the stomach when used as directed.
What does it relieve?
- Period pains,
- Musculoskeletal pain,
- Pain of osteoarthritis
Effective on Pain and Fever.
Posology and method of administration
Adults, including the elderly, and children aged 16 years and over One or two tablets up to four times daily as required.
10-15 years: One tablet up to four times daily as required. Not suitable for children under 10 years of age.
Children should not be given Panadol Advance 500 mg Tablets for more than 3 days without consulting a doctor.
These doses should not be repeated more frequently than every four hours nor should more than four doses be given in any 24-hour period.
Oral administration only.
Hypersensitivity to paracetamol or any of the other constituents.
Special warnings and precautions for use
Contains paracetamol. Do not use any other paracetamol-containing products.
Underlying liver disease increases the risk of paracetamol-related liver damage. Patients who have been diagnosed with liver or kidney impairment must seek medical advice before taking this medication.
Do not exceed the stated dose.
Patients should be advised to consult their doctor if their headaches become persistent.
Patients should be advised to consult a doctor if they suffer from non-serious arthritis and need to take painkillers every day.
Caution should be exercised in patients with glutathione-depleted states, as the use of paracetamol may increase the risk of metabolic acidosis
Use with caution in patients with glutathione depletion due to metabolic deficiencies.
If symptoms persist, medical advice must be sought.
Keep out of the sight and reach of children.